Vol. 88, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A free boundary value problem for capillary surfaces

Claus Gerhardt

Vol. 88 (1980), No. 2, 285–295
Abstract

We consider the usual capillary variational problem with an obstacle condition given on the boundary and prove existence and regularity of the solution to this problem.

Mathematical Subject Classification 2000
Primary: 49H05, 49H05
Secondary: 53A10
Milestones
Received: 26 November 1979
Published: 1 June 1980
Authors
Claus Gerhardt
Institute of Applied Mathematics
Ruprecht-Karls-Universität Heidelberg
Im Neuenheimer Feld 294
D-69120 Heidelberg
Germany
http://www.math.uni-heidelberg.de/studinfo/gerhardt/